International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 1, Part A
Some Recursive relations of Chebyshev polynomials using standard Recurrence formulasAuthor(s):
Rajat Kaushik and Sandeep KumarAbstract:
Chebyshev polynomials make a sequence of orthogonal polynomials, which has a big contribution in the theory of approximation. In this paper, after providing brief introduction of Chebyshev polynomials, we have used two Recursive relation of Chebyshev polynomials in finding some more similar relations.Pages: 43-45 | Views: 1332 | Downloads: 92Download Full Article: Click Here
How to cite this article:
Rajat Kaushik, Sandeep Kumar. Some Recursive relations of Chebyshev polynomials using standard Recurrence formulas. Int J Stat Appl Math 2016;1(1):43-45.